# SDR YENA2023121501576

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 25,672 hours, 17,988 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#381, BOS-ORH. 'SEVER TURBULENCE ENCOUNTER AT 3000 FEET 10 MILES WEST OF KRIC WHILE IN IMC ALTITUDE DEVIATIONS +500/-200 FEET AIRSPEED DEVIATION +60/- KTS SPEED AT TIME OF ENCOUNTER 230 KTS. ENCOUNTER LASTED APPROXIMATELY 30 SECONDS UNABLE TO READ INSTRUMENTS NO INJURIES; DVDR FOR SEVERE TURBULENCE WAS WITHIN LIMITS. NO FURTHER ACTION REQUIRED. REF AMM 05-50-28. MDDR CLEAR. MX-4 UPDATED PLACARD REMOVED.'
